Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Hardy's inequality in weighted rearrangement invariant spaces and applications. II


Author: Lech Maligranda
Journal: Proc. Amer. Math. Soc. 88 (1983), 75-80
MSC: Primary 46E30; Secondary 26D15, 46M35
DOI: https://doi.org/10.1090/S0002-9939-83-99998-7
MathSciNet review: 691280
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note is a sequel to the preceding one with the same title published in these Proceedings. The contents of the first paper are assumed to be known. References are in alphabetical order in each paper, but they, as well as the theorems, are numbered consecutively.


References [Enhancements On Off] (What's this?)

  • [21] C. Bennett and K. Rudnick, On Lorentz-Zygmund spaces, Dissertationes Math. (Rozprawy Mat.) 175 (1979), 67 pp. MR 81i #42020. MR 576995 (81i:42020)
  • [22] J. Bergh and J. Löfström, Interpolation spaces, an introduction, Springer-Verlag, New York, 1976. MR 58 #2349. MR 0482275 (58:2349)
  • [23] A. P. Calderon, Spaces between $ {L^1}$ and $ {L^\infty }$ and the theorem of Marcinkiewicz, Studia Math. 26 (1966), 273-299. MR 34 #3295. MR 0203444 (34:3295)
  • [24] J. Gustavsson, A function parameter in connection with interpolation of Banach spaces, Math. Scand. 42 (1978), 289-305. MR 80d #46124. MR 512275 (80d:46124)
  • [25] H. P. Heinig and D. Vaughan, Interpolation in Orlicz spaces involving weights, J. Math. Anal. Appl. 64 (1978), 79-95. MR 80f #46028b. MR 495241 (80f:46028b)
  • [26] T. Holmstedt, Interpolation of quasi-normed spaces, Math. Scand. 26 (1970), 177-199. MR 0415352 (54:3440)
  • [27] C. Merucci, Quelques resultats d'interpolation pour les espaces de Lorentz, C. R. Acad. Sci. Paris Sér. A 280 (1975), 1731-1734. MR 51 # 11085. MR 0374889 (51:11085)
  • [28] E. P. Pavlov, An interpolation theorem, Functional Analysis, No. 8: Operator Theory, Ul'anovsk. Gos. Ped. Inst. Ul'anovsk, 1977, pp. 113-119. (Russian) MR 58 #30149. MR 0627336 (58:30149)
  • [29] L. E. Persson, On a weak-type theorem with applications, Proc. London Math. Soc. 38 (1979), 295-308. MR 81b #42062. MR 531164 (81b:42062)
  • [30] R. Sharpley, Spaces $ {\Lambda _\alpha }(X)$ and interpolation, J. Funct. Anal. 11 (1972), 479-513. MR 49 #9611. MR 0344872 (49:9611)
  • [31] A. Torchinsky, Interpolation of operations and Orlicz classes, Studia Math. 59 (1976), 177-204. MR 55 #11024. MR 0438105 (55:11024)
  • [32] -, The $ K$-functional for rearrangement invariant spaces, Studia Math. 64 (1979), 175-190. MR 80k #46032. MR 537119 (80k:46032)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30, 26D15, 46M35

Retrieve articles in all journals with MSC: 46E30, 26D15, 46M35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-83-99998-7
Keywords: Interpolation spaces, rearrangement invariant spaces, indices
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society